MathSciNet Relay Station
MathSciNet bibliographic data
MR2373582 14J32 (14J30)
Borisov, Lev; Hua, Zheng On Calabi-Yau threefolds with large nonabelian fundamental groups. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1549–1551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement